MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 3/5 TRIO/QUAD; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 3/5 TRIO/QUAD; SURGICAL LIGHT
Model Number 4028310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a first device inspection by a field service technician no concrete malfunction or defect could be determined.A follow-up inspection was scheduled which is currently not completed.The event occurred after the repair of the locking mechanism in relation to our report (b)(4).If new relevant information will become available a follow-up report will be provided.
 
Event or Problem Description
The customer reported the sterile handle detached during a surgical procedure from the light head and landed on the patients legs.No injury was reported in relation to this allegation.This report was filed in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
During device inspection it was determined that the locking pin at the locking mechanism was not correctly adjusted allowing the sterile handle to detach.The root cause was traced to an installation/adjustment failure during the repair at the previous service event.The locking mechanism (locking pin) was adjusted and the device function checked.Based on the investigation results no further action is required.

Brand Name
ILED 3/5 TRIO/QUAD
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
7-9 carl-zeiss-strasse
saalfeld 07318
GM  07318
MDR Report Key11782629
Report Number9681407-2021-00015
Device Sequence Number3481222
Product Code FSY
UDI-Device Identifier00887761995949
UDI-Public887761995949
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4028310
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1